# SDR SWIA20250430103

- Difficulty date: January 3, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING O/B FLAP O/B HINGE ARM AFT FITTING (ON FLAP) FWD FAIRING MOUNT BRACKET LOOSE  (C-CHECK RO 04/30/2025)ACCOMPLISHED REO NO 670-57-53-401 REV --. 2025-02-22. AT BLENDED CORROSION DAMAGE TO R/H WING I/B & O/B HIGNE FITTING HALF AT WS 264.00 (FOR WORK INPROGRESS SEE RS-01)M-337 ATTACHED
